RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2015, том 11, 091 (Mi sigma1072)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Populations of Solutions to Cyclotomic Bethe Equations

Alexander Varchenkoa, Charles A. S. Youngb

a Department of Mathematics, University of North Carolina at Chapel Hill, Chapel Hill, NC 27599-3250, USA
b School of Physics, Astronomy and Mathematics, University of Hertfordshire, College Lane, Hatfield AL10 9AB, UK

Аннотация: We study solutions of the Bethe Ansatz equations for the cyclotomic Gaudin model of [Vicedo B., Young C.A.S., arXiv:1409.6937]. We give two interpretations of such solutions: as critical points of a cyclotomic master function, and as critical points with cyclotomic symmetry of a certain “extended” master function. In finite types, this yields a correspondence between the Bethe eigenvectors and eigenvalues of the cyclotomic Gaudin model and those of an “extended” non-cyclotomic Gaudin model. We proceed to define populations of solutions to the cyclotomic Bethe equations, in the sense of [Mukhin E., Varchenko A., Commun. Contemp. Math. 6 (2004), 111–163, math.QA/0209017], for diagram automorphisms of Kac–Moody Lie algebras. In the case of type A with the diagram automorphism, we associate to each population a vector space of quasi-polynomials with specified ramification conditions. This vector space is equipped with a ${\mathbb Z}_2$-gradation and a non-degenerate bilinear form which is (skew-)symmetric on the even (resp. odd) graded subspace. We show that the population of cyclotomic critical points is isomorphic to the variety of isotropic full flags in this space.

Ключевые слова: Bethe equations; cyclotomic symmetry.

DOI: https://doi.org/10.3842/SIGMA.2015.091

Полный текст: PDF файл (681 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2015/091/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1505.07582
Тип публикации: Статья
MSC: 82B23; 32S22; 17B81; 81R12
Поступила: 17 июня 2014 г.; в окончательном варианте 5 ноября 2015 г.; опубликована 14 ноября 2015 г.
Язык публикации: английский

Образец цитирования: Alexander Varchenko, Charles A. S. Young, “Populations of Solutions to Cyclotomic Bethe Equations”, SIGMA, 11 (2015), 091, 41 pp.

Цитирование в формате AMSBIB
\RBibitem{VarYou15}
\by Alexander~Varchenko, Charles~A.~S.~Young
\paper Populations of Solutions to Cyclotomic Bethe Equations
\jour SIGMA
\yr 2015
\vol 11
\papernumber 091
\totalpages 41
\mathnet{http://mi.mathnet.ru/sigma1072}
\crossref{https://doi.org/10.3842/SIGMA.2015.091}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366403900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84947289558}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1072
  • http://mi.mathnet.ru/rus/sigma/v11/p91

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Lacroix S., Vicedo B., “Cyclotomic Gaudin Models, Miura Opers and Flag Varieties”, Ann. Henri Poincare, 19:1 (2018), 71–139  crossref  mathscinet  zmath  isi
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:58
    Полный текст:12
    Литература:13

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018